# SDR 95ZZZX4588

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5888Q
- Make and model: Mooney M20C
- Aircraft serial: 3152
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 91402009
- Condition: Cracked
- Location: Vert Stab Upper
- Part time: 2,910 hours
- Component: 450000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATTACHMENT EAR OF UPPER RUDDER ATTACH HINGE ASSY ON VERTICAL STABILIZER FOUND CRACKED DURING ANNUAL INSPECTION.  FURTHER INVESTIGATION REVEALED LOWER EAR OF LOWER HINGE BRACKET, PN 914002-13, OF VERTICAL STABILIZER CRACKED ALSO.  IMPROPER RUDDER BOLT INSTALLATION AND RUDDER INSTALLATION SUSPECT CAUSE.
